标题:Coupled nonlinear advection-diffusion-reaction system for prevention of groundwater contamination by modified upwind finite volume element method
作者:Liu, Wei;Huang, Jian;Long, Xiaohan
作者机构:[Liu, W] School of Mathematics and Statistics Science, Ludong University, Yantai, Shandong, 264025, China;[ Huang, J] School of Mathematics, Shandong 更多
通讯作者:Liu, Wei
通讯作者地址:[Liu, W]Ludong Univ, Sch Math & Stat Sci, Yantai 264025, Shandong, Peoples R China.
来源:Computers & Mathematics with Applications: An International Journal
出版年:2015
卷:69
期:6
页码:477-493
DOI:10.1016/j.camwa.2015.01.001
关键词:Finite volume element;Modified upwind approximation;Error estimates;Nonlinear problem;Two-grid method
摘要:The coupled advection-dominated diffusion reaction equations arising in the prevention of groundwater contamination problem are approximated by the modified upwind finite volume element method. In order to solve the resulting nonlinear system efficiently, we use a two-grid algorithm to decompose the nonlinear system into a small nonlinear system on a coarse grid with mesh size H and a linear system on a fine grid with mesh size h. It is shown that the approximation still achieves asymptotically optimal as long as the mesh sizes satisfy H = O(h(1/3)). Numerical examples are presented to illustrate efficiency and accuracy of the proposed method. (C) 2015 Elsevier Ltd. All rights reserved.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:3
Scopus被引频次:3
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84924767777&doi=10.1016%2fj.camwa.2015.01.001&partnerID=40&md5=377ea978415af0052680aa9bc8d7518d
TOP